# SDR UPS02238614

- Difficulty date: June 12, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65162212
- Part serial: BN558
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AS NR 5 SLAT CRACKED OUTBOARD OF FENCE JUST OUTBOARD OF UPSTOP.  REMOVED AND REPLACED NR 5 SLAT PER MM 27-81-11, RIG AND OPS CHECK GOOD.
